# SDR CALA2014031800354

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 38,266 hours, 15,410 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W013000220
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FOUND EPL WIRE BROKEN AT SEAT TRACK FOR ROW 24 ABC STATION 727 SECTION 44.  SPLICED BLACK WIRE AT ROW 24 ABC WIRE NR W0130-0002-20 IAW SWP 20-10-13.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00 STATION 727 SECTION 44 WDG 33-51-13.
